Zeitschrift für Analysis und ihre Anwendungen
Full-Text PDF (330 KB) | Metadata | Table of Contents | ZAA summary
Published online: 2016-04-13
Parabolic Obstacle Problem with Measurable Data in Generalized Morrey SpacesSun-Sig Byun and Lubomira G. Softova (1) Seoul National University, South Korea
(2) Seconda Università degli Studi di Napoli, Aversa, Italy
We study the global regularity in generalized Morrey spaces of the solutions to variational inequality and obstacle problem related to divergence form parabolic operator in bounded non-smooth domain. We impose minimal regularity conditions as to the coefficients of the operator so also to the boundary of the domain.
Keywords: Parabolic obstacle problem, generalized Morrey spaces, measurable coefficients, small BMO, Reifenberg flat domain
Byun Sun-Sig, Softova Lubomira: Parabolic Obstacle Problem with Measurable Data in Generalized Morrey Spaces. Z. Anal. Anwend. 35 (2016), 153-171. doi: 10.4171/ZAA/1559